Elderly Israeli Dies after Taking Pfizer COVID-19 Vaccine

0
219
Fake, COVID-19, Vaccines, Nigeria, NAFDAC

Elderly Israeli Dies after Taking Pfizer COVID-19 Vaccine

A seventy-year-old man from Beit Shean died Sunday morning from cardiac arrest, about two hours after receiving the Pfizer Covid-19 Vaccine.

Reports said the man received the vaccine at 8:30 in the morning, and observed the customary waiting period at the health clinic before he was released to his home, and he was feeling well.

Sometime later however, the man lost consciousness and was later confirmed dead from heart failure.

The Israeli health ministry said in a release that: “A 75-year-old man from the north of the country suffering from active heart disease and malignant disease, who has undergone a number of heart attacks, was vaccinated this morning against the coronavirus and died at home shortly after the procedure.

“The Director-General of the Ministry of Health, Prof. Hezi Levy, has appointed a case investigation committee headed by the head of the Safety and Quality Division in the Ministry of Health.”

The release said the ministry “share in the family’s grief.”

It added that “initial examination does not show a link between the unfortunate incident and the vaccination”.

“The vaccination campaign continues,” it stated.

 

Share your thoughts on the story Elderly Israeli Dies after Taking Pfizer COVID-19 Vaccine with Nigerian Sketch in the comments section below

LEAVE A REPLY

Please enter your comment!
Please enter your name here